SOME CLASSES OF FLEXIBLE LIE-ADMISSIBLE ALGEBRAS

Cited 29 time in webofscience Cited 0 time in scopus
  • Hit : 410
  • Download : 0
Publisher
AMER MATHEMATICAL SOC
Issue Date
1972
Language
English
Article Type
Article
Citation

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.167, no.MAY, pp.79 - 88

ISSN
0002-9947
DOI
10.2307/1996127
URI
http://hdl.handle.net/10203/62145
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 29 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0